# SDR IPXA2024081357230

- Difficulty date: August 2, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N362UP
- Make and model: Boeing 767346
- Aircraft serial: 33493
- Aircraft time: 54,810 hours, 19,152 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Drain
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SUPPLEMENTAL SDR *** ADD SDR FOR EO-82173-JIC001 (FUSELAGE DRAIN HOLES INSPECTION AND INSTALLATION AFT OF BS 1725.5 BETWEEN S-36L AND S-36R) ACCOMOPLISH SDR.
